Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 12

Stable birational equivalence and geometric Chevalley-Warning
Xia Liao.
Proc. Amer. Math. Soc. 141 (2013), 4049-4055
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105850
Blocks with central product defect group $D_{2^{n}}∗C_{2^{m}}$
Benjamin Sambale.
Proc. Amer. Math. Soc. 141 (2013), 4057-4069
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105851
Spiders and multiplicity sequences
Shreeram S. Abhyankar and Ignacio Luengo.
Proc. Amer. Math. Soc. 141 (2013), 4071-4085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105852
Algebraic theory of curvettes and dicriticals
Shreeram S. Abhyankar and Enrique Artal Bartolo.
Proc. Amer. Math. Soc. 141 (2013), 4087-4102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105853
Generic incarnations of quadratic transforms
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 141 (2013), 4103-4117
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105854
The sum of digits function in finite fields
Cécile Dartyge and András Sárközy.
Proc. Amer. Math. Soc. 141 (2013), 4119-4124
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105855
Shalika periods on $\mathrm{GU}(2,2)$
Masaaki Furusawa and Kazuki Morimoto.
Proc. Amer. Math. Soc. 141 (2013), 4125-4137
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105856
On identities of infinite dimensional Lie superalgebras
Dušan Repovš and Mikhail Zaicev.
Proc. Amer. Math. Soc. 141 (2013), 4139-4153
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105857
Sheaves on $\mathbb{P}^{1}×\mathbb{P}^{1}$, bigraded resolutions, and coadjoint orbits of loop groups
Roger Bielawski and Lorenz Schwachhöfer.
Proc. Amer. Math. Soc. 141 (2013), 4155-4167
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105858
On uniqueness in the extended Selberg class of Dirichlet series
Haseo Ki and Bao Qin Li.
Proc. Amer. Math. Soc. 141 (2013), 4169-4173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105859
The number of solutions of a diophantine equation over a recursive ring
Christoph Baxa.
Proc. Amer. Math. Soc. 141 (2013), 4175-4178
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105860
Powers in finite groups and a criterion for solubility
Martin W. Liebeck and Aner Shalev.
Proc. Amer. Math. Soc. 141 (2013), 4179-4189
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105861
Results on Witt kernels of quadratic forms for multi-quadratic extensions
Roberto Aravire and Ahmed Laghribi.
Proc. Amer. Math. Soc. 141 (2013), 4191-4197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105862
Periodic occurrence of complete intersection monomial curves
A. V. Jayanthan and Hema Srinivasan.
Proc. Amer. Math. Soc. 141 (2013), 4199-4208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105863
A note on dimension of triangulated categories
Hiroyuki Minamoto.
Proc. Amer. Math. Soc. 141 (2013), 4209-4214
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105864
A note on concentration for blowup solutions to supercritical Schrödinger equations
Qing Guo.
Proc. Amer. Math. Soc. 141 (2013), 4215-4227
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105865
A unicity theorem for meromorphic maps of a complete Kähler manifold into $\mathbb{P}^{n}(\mathbb{C})$ sharing hypersurfaces
Min Ru and Suraizou Sogome.
Proc. Amer. Math. Soc. 141 (2013), 4229-4239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105866
Invertible weighted shift operators which are $m$-isometries
Muneo Chō, Schôichi Ôta and Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 141 (2013), 4241-4247
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105867
Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations
Peyman Eslami and Pawel Góra.
Proc. Amer. Math. Soc. 141 (2013), 4249-4260
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105868
Positive solutions for vector differential equations
Yan Wang.
Proc. Amer. Math. Soc. 141 (2013), 4261-4274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105869
On the self-similarity problem for Gaussian-Kronecker flows
Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk.
Proc. Amer. Math. Soc. 141 (2013), 4275-4291
Abstract, references and article information
Full-text PDF
MathSciNet review: 3105870
Classical operators on weighted Banach spaces of entire functions
María J. Beltrán, José Bonet and Carmen Fernández.
Proc. Amer. Math. Soc. 141 (2013), 4293-4303
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105871
Refined bounds for the eigenvalues of the Klein-Gordon operator
Türkay Yolcu.
Proc. Amer. Math. Soc. 141 (2013), 4305-4315
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105872
A class of Markov chains with no spectral gap
Yevgeniy Kovchegov and Nicholas Michalowski.
Proc. Amer. Math. Soc. 141 (2013), 4317-4326
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105873
One-parameter families of circle diffeomorphisms with strictly monotone rotation number
Kiran Parkhe.
Proc. Amer. Math. Soc. 141 (2013), 4327-4337
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105874
Multiple solutions to the Bahri-Coron problem in some domains with nontrivial topology
Mónica Clapp and Jorge Faya.
Proc. Amer. Math. Soc. 141 (2013), 4339-4344
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105875
A remark on invariant subspaces of positive operators
Vladimir G. Troitsky.
Proc. Amer. Math. Soc. 141 (2013), 4345-4348
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105876
A duality principle for selection games
Lionel Levine, Scott Sheffield and Katherine E. Stange.
Proc. Amer. Math. Soc. 141 (2013), 4349-4356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105877
Eigenvalues of weighted $p$-Laplacian
Lihan Wang.
Proc. Amer. Math. Soc. 141 (2013), 4357-4370
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105878
A tightness property of a symmetric Markov process and the uniform large deviation principle
Masayoshi Takeda.
Proc. Amer. Math. Soc. 141 (2013), 4371-4383
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105879
A note on the rigidity of unmeasured lamination spaces
Ken’ichi Ohshika.
Proc. Amer. Math. Soc. 141 (2013), 4385-4389
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105880
Tunnel number one knots, $m$-small knots and the Morimoto conjecture
Guoqiu Yang, Xunbo Yin and Fengchun Lei.
Proc. Amer. Math. Soc. 141 (2013), 4391-4399
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105881
Sharp Hamilton’s Laplacian estimate for the heat kernel on complete manifolds
Jia-Yong Wu.
Proc. Amer. Math. Soc. 141 (2013), 4401-4409
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105882
Invariance entropy for topological semigroup actions
Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana.
Proc. Amer. Math. Soc. 141 (2013), 4411-4423
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105883
Corrigendum to “Integral Equations, Implicit Functions, and Fixed Points”
T. A. Burton.
Proc. Amer. Math. Soc. 141 (2013), 4425-4426
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3105884